Research

Relating coupled map lattices to integro-difference equations: dispersal-driven instabilities in coupled map lattices


Reference:

White, S. M. and White, K. A. J., 2005. Relating coupled map lattices to integro-difference equations: dispersal-driven instabilities in coupled map lattices. Journal of Theoretical Biology, 235 (4), pp. 463-475.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsWhite, S. M.and White, K. A. J.
DOI10.1016/j.jtbi.2005.01.026
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7100
Additional InformationID number: ISI:000230145900002

Export

Actions (login required)

View Item